# SDR CA120116004

- Difficulty date: January 12, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 50,412 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82960010149
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 50,396 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING DESCENT, THE A/C LOST ALL OF THE NR 2 HYD FLUID AND THUS THE NR 2 HYD SYSTEM SERVICES.  THE LANDED WITHOUT INCIDENT.  A TEMPORARY FLEX LINE WAS INSTALLED AT THE RUDDER ACTUATOR TO REPLACE LINE, PN 82960010-149, IPC 27-21-00, FIG 20-130 WHICH WAS LEAKING. A/C TSN 50396 52982.
